JournalsrlmVol. 23, No. 3pp. 259–265

Inequality for entire functions involving their maximum modulus and maximum term

  • Tatyana Shaposhnikova

    Linköping University, Sweden
Inequality for entire functions involving their maximum modulus and maximum term cover

Abstract

An estimate of the Wiman-Valiron type for a maximum modulus on a polydisk of an entire function of several complex variables is obtained. The estimate contains a weight function involved also in the calculation of the radius of the admissible ball.

Cite this article

Tatyana Shaposhnikova, Inequality for entire functions involving their maximum modulus and maximum term. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), no. 3, pp. 259–265

DOI 10.4171/RLM/627